# SDR 2004UALA00774

- Difficulty date: August 17, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 39,976 hours, 14,677 cycles
- Engine: Pwa PW2037
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: L2 Girtbar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L GIRT BAR LIGHT DOES NOT ILLUMINATE WITH DOOR CLOSED AND ARMED.  MOUNTING SCREW FOR FLOOR ATTACH FITTING WAS BACKED OUT AND DID NOT ALLOW GIRT BAR TO ENGAGE FLOOR FITTING.  SCREW WAS SECURED AND DOOR ARMS NORMALLY.
